# SDR HEEA0012708

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0845000000
- Condition: Intermittent
- Location: Cockpit
- Component: SKYNAV5000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS "ENT" BUTTON INTERMITTENT.  REPLACE FREQUENCY DUE TO CRACKS AROUND HOLE.
